# SDR SWAA2020032442773

- Difficulty date: February 26, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, RIGHT FLOOR TO SIDEWALL SUPPORT STA 420 TO STA 440, WL 156, RBL 24 IS CORRODED (MARKED)         REMOVED FWD CARGO BAY, RIGHT FLOOR TO SIDEWALL SUPPORT STA 420 TO STA 440 WL 156 RBL 24 I.A.W SRM 51-40-02-0G-0. INSTALLED NEW FLOOR TO SIDEWALL SUPPORT I.A.W SRM 51-40-02-0G-0 AND DWG 143A0080 ID: 0006 REV: -
